# SDR SWAA2015121447093

- Difficulty date: December 1, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 26,105 hours, 15,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FWD SEAT TRACK FLANGE, CRACKED AT BS 727B, LBL 24.75, INBD AFT HOLE NR 8.  REPAIRED FLANGE IAW EA.
